Rank permutability and additive operators preserving related rank product conditions

A. A. Alieva, A. E. Guterman

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We characterize bijective additive operators preserving rank product conditions of a certain type. We also show that if an additive operator preserves the corresponding condition strongly, then it is automatically nonsingular.

Original languageEnglish
Pages (from-to)177-185
Number of pages9
JournalJournal of Mathematical Sciences
Volume140
Issue number2
DOIs
StatePublished - Jan 2007
Externally publishedYes

Bibliographical note

Funding Information:
This work was partially supported by grants NSh-1910.2003.01 and INTAS YSF 03-55-1919.

Fingerprint

Dive into the research topics of 'Rank permutability and additive operators preserving related rank product conditions'. Together they form a unique fingerprint.

Cite this